# SDR AALA20130731012

- Difficulty date: July 31, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 46,900 hours, 22,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CUSP FROM STATIONS 1155 - 1174.  INSTALLED DOUBLER IAW AARD 53-20-00-16.
